# SDR VNAA202302180003

- Difficulty date: February 18, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 26,628 hours, 21,222 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: EA22C7571405PERM
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA22-C7-57-1405 (PERM REPAIR BEFORE 27,133.27 FH - LH IB FLAP) WITHIN 800FLIGHT HOURS (27,133.27FH), REPAIR OR REPLACE OF THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.
